# SDR SIMA20140922003

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 26,946 hours, 22,875 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor-Brake Unit
- Condition: Faulted
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ON EICAS 678 MEL DEFERRAL 67827051D.  FLAP CHANNELS FLAP LOW SPEED ADV ON FLAP LOW SPEED CHANNEL 2 INOPERATIVE.  RESTORATION OF MEL PLANE ACFT PN SN EMB145 14500813.  TROUBLE SHOT FOUND FLAP LT MOTOR BRAKE FAIL & FLAP LT WING BRAKE FAIL ON CMC.  PERFORMED FIM TASK 27-51-00-810-813-A BLOCK 1 FOUND TO BE A TRANSITORY CONDITION.  PERFORMED OPERATIONS CHECK IAW AMM 27-51-00-710-001-A00.  OPERATIONS CHECK GOOD NO DEFECTS NOTED AT THIS TIME MEL RESTORED.
